# SDR CALA2025061005434

- Difficulty date: June 7, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 106,468 hours, 19,559 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 568129115004
- Part serial: X0041
- Condition: Faulted
- Location: Boost Pump
- Part time: 799,423 hours, 18,343 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL PUMP R AFT EICAS MAT SHOWS MSG #28-12013 LATCHED. FAULT HISTORY ON CMCF SHOWS ONLY ONE FAULT (LEG 0). FOUND GFI RELAY ON P210 K28242 TRIPPED. ADDED PHOTOS OF PRESENT LEG, FAULT HISTORY , AND K28242 RELAY. REPLACED K28242 GFI RELAY - NO HELP. FUEL SYNOPTIC SHOWS "AMBER X" FOR RIGHT AFT FUEL PUMP WITH SW ON. STATUS MSG "FUEL PUMP R" DISPLAYED ON EICAS. CHECKED GFI AGAIN FOUND TRIPPED.REF FIM 28-22 TASK 899, IPC 24-09-01-36H ITEM 57. AMM 28-22-19-400-801.2.  REPLACED R AFT BOOST PUMP AMM 28-22-05-400-801. RESISTANCE CHK LESS THAN .25 MILLIOHM.  REPLACED R AFT BOOST PUMP AMM 28-22-05-400-801. RESISTANCE CHK LESS THAN .25 MILLIOHM ADD EMP:U221737 ACCOMPLISHED IDT INSPECTION OF R AFT BOOST PUMP REF AMM 28-22-05-400-801. RESISTANCE CHK LESS THAN .25 MILLIOHM.
